# SDR AALA202108236133

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737-8
- Aircraft serial: 44481
- Aircraft time: 1,160 hours, 527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 18c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT HANGING OFF SEAT 18C. SECURED LIGHT PER AMM 33-51-11.
